# SDR IXXA9526

- Difficulty date: January 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N821BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45811
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 564400
- Condition: Cracked
- Location: Bs 1766
- Part time: 72,412 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK, A 1 INCH CRACK WAS LOCATED IN THE AFT PRESSURE BULKHEAD, FS 1766, AT LONGERON 11 LEFT.  REPAIR WAS ACCOMPLISHED IAW AIRCRAFT SRM AND SB 53-73.  (X)
